# SDR MALA030506

- Difficulty date: November 22, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N444XJ
- Make and model: Saab 340B
- Aircraft serial: 340B444
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 31342003
- Part serial: OFF98032
- Condition: Failed
- Location: Lt Ac
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLT, LT INTAKE HEAT CAUTION LIGHT ILLUMINATED.  LEFT INTAKE CAUTION LIGHT ON.  RECYCLED SWITCH.  CWP ICEPROT LIGHT REMAINS ON EVEN WITH SWITCH OFF AND LEFT INTAKE LIGHT.  LIGHT TURNS ON AS SOON AS SWITCH IS SELECTED.  AIR RETURN TO ABR.  MAINTENANCE REPLACED LT AC GEN P/N 31342-003, S/N ON Y0048 OFF98032.  REPLACED LT PROP ON DRAWING 15887/87 OFF DAP0074 REFERENCE 409 CARD 215429 FOR DETAILS.  OPS CHECK GOOD.  RELAMPED, OPS AND SECURITY CHECKS GOOD.  REMOVED AND REPLACED LT AC GEN  P/N 31342-003, S/N ON Y0048 OFF 98032 IAW JC 242102, OPS CHECKS GOOD.
